Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tianeptine problems after discontinuation deebo

Posted by azalea on December 13, 2008, at 21:41:39

In reply to tianeptine problems after discontinuation, posted by deebo on December 12, 2008, at 6:35:55

Welcome to psycho-babble!

I might be barking up the wrong tree, but are you sure what you received was tianeptine?

What shape and color were the pills? Any imprints?

> hi im new to this site and am wondering if anyone can help me? i don't know where to else to go.
>
> I am a 22 year old male who was involved in a car crash 6 years ago, i suffered several injuries including a head injury. as a result of this i have been battling with depression and anxiety ever since. i have been on a whole host of antidepressants, all of which caused some degree of side effects. the major complaint for me were the sexual side effects.
>
> i had done a bit of research and was interested in tianeptine. i ordered some off of the internet as they are not approved here in the uk. The batch arrived and i started taking the medication 12.5mg 3 x a day. i did this for 5 days, but the effects were the opposite of what i expected. basically libido and sexual function completely dissapeared and i havent been able to get an erection since. i also suffered severe memory problems and felt pretty wired most of the time.
>
> i only took it for 5 days and have been off it for 5 months and these syptoms have not improved whatsover. i feel different to, i don't feel as depressed or anxious anymore i just feel different. I cant believe i'm saying this but i wish i could go back to my old self with the doom and gloom of being anxious and depressed.
>
>
> i am very worried. my pdoc cannot give me an explanation and thinks its anxiety based and wants me to start olanzapine. i cant help thinking he is barking up the wrong tree.
>
> i'm really worried i'm only 22 and have no sexual functioning at all for 5 months. will this be permanent?
>
> has anyone got a theory?
>
> i appreciate your help
>
> deebo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[868609]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:azalea thread:868244
URL: http://www.dr-bob.org/babble/20081204/msgs/868609.html